MathSciNet Relay Station
MathSciNet bibliographic data
MR2596065 (2011a:54034) 54E40 (03E15 54E50 54H05)
Gao, Su; Kieftenbeld, Vincent Resolvable maps preserve complete metrizability. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2245–2252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement